# SDR DHL2007782510

- Difficulty date: April 30, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65196818
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AREA OF CORROSION AT BS 320 APPROX, ON FRAME AND LOWER CHORD ANGLE, IN E-BAY FWD CRAWLWAY, RT SIDE BILGE AREA.  LOWER NOSE CHORD CORRODED BEYOND LIMITS:  REMOVED AND REPLACED LOWER RT NOSE CHORD ASSY PER B727 SRM 51-30-5, 51-30-2, AND 53-10-2 FIG 1.  CUT OUT DAMAGED SECTION OF FRAME, 6" BY 6";  FABRICATED FILLER FROM 7075-T0, .050" BY 6" BY 6", PO NR 9004219 AND HEAT TREATED TO T6 HARDNESS PER FASI ENGINEERING REPORT NR 2-37153-801 REV A.  FABRICATED FRAME SPLICE FROM 7075-T6, .050" BY 11.5" BY 5.5", PO NR 9004843.  FABRICATION COMPLETED PER B727 SRM 53-10-2 FIG 1 AND 551-40-3 FIG 1.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 51-40-3 FIG 1.
